HI All, Had a scare when I went to my oncologist 2 weeks ago. She thought there was something on my right breast. Needless to say, 7 years out and still on Arimidex I was scared and panic stricken. My mammogram was clear but the ultrasound inconclusive so I had to have an mri (had to wait a long and anxious week). The machine broke down, waited 3 more ddays before the test, and then it was the long weekend. I just got my results on Wednesday that there was no evidence of cancer. The waiting was so horrible and stressful, but I am so very grateful to be okay. I fee
l like the stress just never ends.
Anyway, thanks for letting me rant and please send some cyber hugs!!!!
Micro calcifications are unfortunately very common, and don't necessarily mean something bad. I will hope all works out for you! Please let us know how you make out. I know many women who have gone thru a biopsy and it was all okay. It seems no one really has a handle on what causes them.
Sometimes no matter what I do I get the leg cramps, but the toe cramps are the worse. I do take calcium and try to stay hydrated, but sometimes nothing works. My oncologist does say arimidex causes the cramping and also I had taxol for part of my chemo treatment, which caused some permanent nerve damage to my toes. They get cold a lot, even in the summer. All we can do is push thru this lousy pain! I have close to 3 more years on arimidex, and I still feel its my insurance policy in many ways.
Hi Rachael, I will continue to pop in from time to time to see if I can help in any way possible, but I am so disheartened that this medical website puts no effort into keeping this site clean and monitored. How much was saved but getting rid of moderators? Seriously??! We had a lot of laughs and great discussions here. I hope we have helped comfort others and also given some useful advice. I know I have received good advice and great ideas from former members. Blessings to you as well and who knows, maybe things will someday improve here. Being optimistic is partly what got me thru this disease!!! Jenna xoView Thread
I guess this once wonderful site for women or men in need of advice or just to vent and exchange experiences with their breast cancer is a thing of the past. It saddens me that so many people left this site who used it as a support group. I am sorry that web md did not feel it important enough to keep a regular moderator on it and engage people in important or just plain fun discussion. I don't see it changing, the spam disappears for a short time then comes back which keeps good people in need of help from posting. I sadly barely check in here myself anymore. To Rachel and all the others who still check in on occasion that I have had the pleasure of getting to know, I wish you all well and send many blessing your way. JennaView Thread
HI Tina, I too was put into medically induced menopause thru chemo, then was on tamoxifen and the last few years arimidex. I haven't found anything that has really helped, just time. The further I move past the menopause the easier the symptoms. The hot flashes are less frequent as the time goes by. As for the vaginal dryness, over the counter products help, but unfortunately that is a side affect of arimidex. Hopefully someone has some helpful suggestions. best to you ~ JennaView Thread
It is tough to have a cancer diagnosis. Going thru chemo, it was hard to feel attractive and looking in the mirror I felt like I was looking at a stranger. I had a lumpectomy 6 years ago and even with that some clothes don't hang right anymore. I try and pick things that look good and do things that make me happy. I hope you can focus on positive things in your life. Believe me, sometimes I get angry or depressed because of all I have been thru, but mostly I am grateful that I am here, healthy, and have made some wonderful new friends along the way. Good luck to you and I hope with time you will think about the cancer less and less and enjoy a happy, fulfilled life! many blessings, JennaView Thread